# SDR TIPR200900005

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Aircraft: N767VA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 79,569 hours, 19,360 cycles
- Engine: Pwa JT9D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Zone 100
- Part time: 79,569 hours, 19,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 39R AT STA.1562 CRACKED.  REMOVED AND REPLACED REPAIRED STRINGER SECTION AT 39R AND STA 1542 TO 1562 IAW SRM 53-00-03, FIG 201 AND 53-60-03 FIG 1.  REMOVED AND RE-INSTALLED STRINGER TIES AT STA 1542 AND 1552 IAW SRM 51-40-02.
